# SDR 9507879993

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CRACKS IN THE FORWARD CARGO DOOR INTERCOSTAL FITTINGS, UPPER AND LOWER.  REPLACED FITTINGS PER SRM 51-30-2.  P/N 3926046-501N, DASH 503.
